As of November 7th, I completely stopped taking amitryptaline, and started taking 75 mg of Effexor XR. I take it right before bedtime. The last few days I've noticed that I get jittery & restless at night. Usually starts around 9 or 10pm. I typically take my meds between 10:00 & 11:00. I'm thinking it must be the Effexor, I'm just wondering if it's going to go away, or if it's a permanent side effect. Has anyone else experienced this? I've also started clenching my jaws more, which has always been a problem for me. I'd gotten it under control until just the last week or so. I was on Lexapro for a while & it worked pretty good, except my jaw clenching got so bad I had to switch meds. I'm hoping that doesn't happen again.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel